| Higher taxa: | Geometridae (family)/ Larentiinae (subfamily)/ Eupitheciini (tribe)/ Eupethecia (genus)/ |
| Status: | Misapplied , the accepted name is Eupithecia |
| Authorship: | Grote, 1882 |
| Citation: | Eupethecia Gypsata, n. s. |
| Taxon remarks: | An incorrect subsequent spelling of Eupithecia Curtis, 1825. |
| Publication: | Grote A. R. 1882e. New moths. |
| Journal: | Canadian Entomologist |
| Volume: | 14 |
| Issue: | 10 |
| Pagination: | 188 |
| URL: | https://www.biodiversitylibrary.org/page/4611624 |